# SDR LR7A03056

- Difficulty date: July 25, 2003
- Submitted: August 5, 2003
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 35,841 hours, 21,293 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 33383531
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C5 INSPECTION PER JOB CARD HC5323 FOUND LMLG FS 497 BULKHEAD FITTING CRACKED AND ATTACHING FASTENERS SHEARED AT LBL 62,  WL 256.  REPLACED FITTING IAW SRM SMP 583 51-70.  NR 2082.
